On the Second Partial Solution of Confluent Hypergeometric Equation


Георгиев, Георги (1987) On the Second Partial Solution of Confluent Hypergeometric Equation Compt. rend. Acad. bulg. Sci., Tome 40, No. 9, pp. 49-52, Sept. 1987.


 An analytic and numerical investigation of the Tricomi confluent hypergeometric function (the second partial solution of the Kummer equation) of complex first, positive integer second parameter and purely imaginary variable is performed, using its near-zero approximation, asymptotic expansion and series representation. Tables of the function are compiled, allowing the treatment of a wide class of electrodynamic boundary-value problems. Graphs visualize its loci curves in the complex plane.
  Статия
 numerical analysis of special functions, near-zero approximations, asymptotic expansions


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3142
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/